# SDR SWIA200515903

- Difficulty date: November 27, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 10,792 hours, 8,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.   RELAMPED CEILING EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
